# SDR AALA202507304067

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 27,190 hours, 3,288 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 12N67880
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD ELT SHOWS BATT MEMORY FAULT ON SELF TEST. MAINTENANCE REPLACED AND REGISTERED ELT IAW J/C 99L20025003.
